in severe pain and the pills im takin are makin me severely sweat
26 Oct 2012
It could be you are having some sort of reaction to the medication. My son is allergic to most pain meds, & he has this problem too. It could be an inactive ingredient or anything. Do you have allergies? It would help if we had more info to go on too. What are you taking, & what are your conditions, & other meds you take. sometimes mixing two meds can cause interreactions too...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I seem to just be sitting there and feel as though I start to sweat from the inside out and get all clammy, and I am not going through menopause in ...
4 answers • 10 Oct 2010
I have bad hot flashes and can not ever seem to cool down once I have begun to sweat. I sweat on my brow, my back, and chest. I dont sweat bad under ...
4 answers • 31 May 2011
the pain in my head is unbearable. what can I do to make thing better? oh now I want to just cry all the time and sleep where I haven't been.I ...
4 answers • 9 Sep 2012
... drenched in sweat. It's really gross! Does anyone else have this and what can you do about it??
5 answers • 12 Dec 2012